# SDR 2009FA0000948

- Difficulty date: November 2, 2009
- Submitted: November 2, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Loose
- Location: Magneto
- Part time: 400 hours
- Component: Magneto, Slick
- Component part number: 4373
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO HAS A LOOSE DISTRIBUTOR GEAR ELECTRODE.
